# SDR SIMA201015402

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 24,931 hours, 23,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66367
- Condition: Missing
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3624 DURING LANDING THE CREW NOTIFIED MOC THAT THE FLIGHT ATTENDANT THOUGHT THE EMERGENCY LIGHT STRIP ADJACENT TO THE OVERWING EXIT IS THE WRONG COLOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND A 2 FOOT STRIP LIGHT MISSING AND NOT INSTALLED.  REPLACED THE FLOOR PROXIMITY LIGHTING STRIP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
